MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU373715
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® tag® thoracic branch endoprosthesis (tbe device): on (b)(6) 2019, the patient underwent treatment of a residual descending thoracic aortic dissection, zone 2 with one conformable gore® tag® thoracic endoprosthesis and three investigational gore® tag® thoracic branch endoprostheses.On (b)(6) 2019, the patient was diagnosed with a poly-microbial bacteremia + s.Mitis, saprophytic neisseria infection.The infection was treated with drug therapy via a picc line.
 
Additional Manufacturer Narrative
Results code 1: 213: a review of the manufacturing and sterilization records for the device verified the lot met all pre-release specifications.Conclusion code 1: 22: according to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to infections.
 
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® tag® thoracic branch endoprosthesis (tbe device): on (b)(6) 2019, the patient underwent treatment of a residual descending thoracic aortic dissection, zone 2 with one conformable gore® tag® thoracic endoprosthesis and three investigational gore® tag® thoracic branch endoprostheses.On (b)(6) 2019, the patient was diagnosed with a poly-microbial bacteremia + s.Mitis, saprophytic neisseria infection.The infection was treated with drug therapy via a picc line.The infection was not thought to be device related.There was no obvious source and the patient was to follow-up with an infectious disease provider.At the thirty day follow-up appointment the patient was doing well.He still had his picc line in place to complete his six week drug therapy.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9338791
Report Number2017233-2019-01157
Device Sequence Number14014036
Product Code MIH
UDI-Device Identifier00733132618187
UDI-Public00733132618187
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2022
Device Catalogue NumberTGU373715
Device Lot Number20918723
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age70 YR
Patient Weight129